Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 340, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Oct 27, 2010, 9:17 PM EDT for 4 counties in Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 27, 2010, 9:17 PM EDT (01:17 UTC)
- Expired
- Oct 27, 2010, 9:42 PM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Harris County, GA, Talbot County, GA, Taylor County, GA, Upson County, GA
The radar
The Atlanta radar (KFFC), 65 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 796 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
970
WUUS52 KFFC 280117
SVRFFC
GAC145-263-269-293-280200-
/O.NEW.KFFC.SV.W.0340.101028T0117Z-101028T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
917 PM EDT WED OCT 27 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HARRIS COUNTY IN WEST CENTRAL GEORGIA
TALBOT COUNTY IN WEST CENTRAL GEORGIA
NORTH CENTRAL TAYLOR COUNTY IN WEST CENTRAL GEORGIA
SOUTH CENTRAL UPSON COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 1000 PM EDT
* AT 916 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED NEAR WAVERLY HALL...MOVING EAST AT 35
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODLAND AND TALBOTTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3283 8481 3284 8470 3283 8457 3284 8455
3286 8427 3260 8427 3264 8482
TIME...MOT...LOC 0118Z 271DEG 29KT 3273 8470
$$1 follow-up statement
679
WWUS52 KFFC 280142
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
942 PM EDT WED OCT 27 2010
GAC145-263-269-293-280152-
/O.CAN.KFFC.SV.W.0340.000000T0000Z-101028T0200Z/
TAYLOR GA-HARRIS GA-TALBOT GA-UPSON GA-
942 PM EDT WED OCT 27 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL UPSON...
TALBOT...EASTERN HARRIS AND NORTH CENTRAL TAYLOR COUNTIES IS
CANCELLED...
THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3283 8481 3283 8470 3283 8457 3284 8455
3286 8427 3260 8427 3264 8482
TIME...MOT...LOC 0142Z 271DEG 29KT 3272 8447
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 27, 8:45 PM EDT, 32 minutes earlier.
Area forecast discussion, Oct 27, 8:45 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 845 PM EDT WED OCT 27 2010 .UPDATE... AREA OF SHOWERS AND THUNDERSTORMS CONTINUING TO AFFECT MUCH OF NORTHCENTRAL-CENTRAL GEORGIA THIS EVENING. ISOLATED STRONG STORMS STILL POSSIBLE...WITH GUSTY WINDS BEING THE MAIN THREAT. SUSPECT THAT MOST OF THE ACTIVITY SHOULD BE SOUTH OF ATLANTA METRO AREA BY MIDNIGHT...BUT WITH FRONT STILL MEANDERING ACROSS NORTH GEORGIA NOT CONFIDENT ENOUGH TO DROP MENTION OF THUNDER OTHER THAN IN THE EXTREME NORTH. FOR THE MOST PART TEMPS LOOK OKAY AND HAVE MADE ONLY MINOR ADJUSTMENTS. 49 && .PREV DISCUSSION... /ISSUED 802 PM EDT WED OCT 27 2010/ SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... /ISSUED 349 PM EDT WED OCT 27 2010/ THE COLD FRONT IS SITUATED ACROSS NORTHWEST GEORGIA...ACCORDING TO LATEST HAND ANALYSIS. CONVECTION FIRING ALONG AND AHEAD OF THE FRONTAL BOUNDARY...AND THE RISK FOR ISOLATED SEVERE STORMS CONTINUES THROUGH TONIGHT. OVERALL...EMBEDDED THUNDERSTORMS ARE SCATTERED AT BEST...AND FOCUS HAS BEEN ON BRIEF CIRCULATIONS WITHIN THE ACTIVITY. SPC DAY 1 OUTLOOK HAS THE WATCHED AREA IN A SLIGHT RISK FOR SEVERE WEATHER...WITH THE PRIMARY THREATS BEING ISOLATED TORNADOES AND DAMAGING WINDS. MODERATE INSTABILITIES AND DECENT SHEAR DEGRADE INTO THE OVERNIGHT HOURS...WITH MORE STABLE CONDITIONS DOMINATING WITH THE LOSS OF DIURNAL HEATING. EXPECT 1 TO 1.5 INCHES OF ADDITIONAL RAINFALL POSSIBLE THROUGH THE EARLY EVENING...THEN GENERALLY LESS THAN 0.5 INCHES OVERNIGHT. AT THIS POINT...24 HOUR TOTALS ARE STILL 1 TO 2 INCHES IN MOST AREAS...LOCALLY HIGHER AMOUNTS OF 3 OR MORE INCHES HAVE BEEN REPORTED...AND FFG SUGGESTS THAT MOST AREAS CAN HANDLE ANY ADDITIONAL RAINFALL. WILL HAVE TO MONITOR PORTIONS OF W AND NE GA WHICH HAVE RECEIVED 3 INCHES OR MORE AS ADDITIONAL CONVECTION MOVES THROUGH THOSE AREAS. NAM AND GFS SEEM A LITTLE TOO FAST WITH PUSHING THE FRONT THROUGH OVERNIGHT AND INTO THURSDAY. CONSIDERING THE CURRENT TEMPERATURES AND THE LOWER DEWPOINTS NOSING INTO NW GA...THE ECMWF SEEMS TO HAVE A BETTER HANDLE ON THE SITUATION...SO HAVE GENERALLY GONE WITH ITS SLOWER SOLUTION. ACTIVITY ACROSS N GA IS EXPECTED TO BECOME LESS ROBUST OVERNIGHT...WITH THE FRONT MOVING INTO CENTRAL GA BY THURSDAY AFTERNOON...AND THEN QUICKLY PUSH SOUTH OF THE CWA BY EVENING. DRY HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT...WITH NORTHWEST FLOW USHERING COOLER TEMPERATURES INTO THE STATE. LIKELY POPS OVERNIGHT ACROSS PORTIONS OF N AND CENTRAL GA BECOME CHANCE POPS ACROSS CENTRAL GA BY 12Z...THEN SLIGHT CHANCE POPS IN THE AFTERNOON ACROSS CENTRAL GA. DRY CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE REMAINDER OF THE SHORT TERM AS THE HIGH PRESSURE SETTLES IN. AS GFS AND NAM SEEM TO HAVING TIMING DIFFICULTIES WITH THE PASSAGE OF THE FRONT...HAVE HAD TO PLAY WITH DEW POINTS AND TEMPERATURES THROUGH THE NEXT 24 HOURS. OVERALL...HAVE KEPT DEW POINTS A LITTLE ON THE WARMER SIDE...FINALLY BRINGING THE UPPER 30 AND LOW 40 DEW POINTS INTO NW GA BY 18Z. TENDED TOWARDS THE WARMER SIDE OF GUIDANCE LOWS FOR THURSDAY MORNING WITH AMPLE CLOUD COVER AND SHOWER ACTIVITY KEEPING THINGS FROM COOLING. ALSO INCREASED THURSDAY HIGH TEMPERATURES BY A FEW DEGREES TO AGREE WITH A DELAYED FRONTAL PASSAGE. GUIDANCE SEEMS IN LINE WITH THE MORE CHILLY TEMPERATURES FRIDAY...SO GENERALLY WENT WITH A BLEND OF THE MODELS. OVERALL...FRONTAL PASSAGE STILL LOOKS TO FOLLOW A MORE FLAT BUT DIURNAL TREND...SO DID NOT HAVE TO MASSAGE GRIDS FOR A MORE DRASTIC NON-DIURNAL COOLING PATTERN. LONG TERM /SATURDAY THROUGH WEDNESDAY/... /ISSUED 349 PM EDT WED OCT 27 2010/ DRY HIGH PRESSURE DOMINATES THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. WITH SHIFTING RIDGE AXIS AND LOW PRESSURE DEVELOPING OVER THE OHIO RIVER VALLEY...SOUTHERLY FLOW SETS UP BY EARLY WEEK...WITH SLIGHT CHANCE TO CHANCE POPS ENTERING IN LATE MONDAY. MODELS IN AGREEMENT WITH THE DEVELOPMENT OF A SECOND LARGE LOW PRESSURE SYSTEM DROPPING FROM CANADA INTO THE DEEP SOUTH AND POSSIBLY OVER THE NORTHERN GULF. THIS SYSTEM COULD MAKE THE LATTER HALF OF NEXT WEEK INTERESTING...WITH ANOTHER CHANCE FOR SOME ACTIVE WEATHER. AT THIS POINT...LONG TERM GRIDS LOOK GOOD...SO NO MAJOR CHANGES AT THIS POINT. 31/LGB AVIATION... 00Z UPDATE... STRONGEST LINE OF STORMS MOVED THROUGH ATL METRO SITES AND IS AFFECTING AHN AND NEXT CSG. ATL WILL STILL SEE SOME HEAVIER SHOWERS THROUGH 02Z AND THEN -SHRA POSSIBLE AT ALL SITES OVERNIGHT. MAIN CONCERN FOR TS WOULD BE AT AHN AND CSG. ANY GUSTS OVERNIGHT WILL BE ASSOCIATED WITH SHRA/TSRA. EXPECTING GUSTS 22-25KTS THURSDAY AFTERNOON BEHIND THE FRONT. BIG CHALLENGE WILL BE CIGS AND VSBYS THURSDAY MORNING...CURRENTLY FORECASTING LIFR-IFR CIGS...BUT HEIGHT OF CIGS IS SOMEWHAT UNCERTAIN. THINK THE MODELS MAY CLEAR SITES OUT A LITTLE TOO QUICKLY. EXPECTING VSBYS IN THE IFR TO MVFR RANGE IN THE MORNING. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON PRECIP...CIGS AND VSBYS OVERNIGHT. LOW CONFIDENCE ON HEIGHT OF CIGS AND TIMING THURSDAY MORNING. HIGH CONFIDENCE ON WIND. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 77 44 70 40 / 60 30 0 0 0 ATLANTA 66 73 44 68 45 / 60 20 0 0 0 BLAIRSVILLE 58 70 36 64 34 / 20 10 0 0 0 CARTERSVILLE 61 73 40 65 36 / 50 20 0 0 0 COLUMBUS 69 79 48 71 43 / 60 40 0 0 0 GAINESVILLE 66 76 43 67 43 / 50 20 0 0 0 MACON 68 80 45 70 38 / 60 40 0 0 0 ROME 60 74 37 66 35 / 40 10 0 0 0 PEACHTREE CITY 67 75 38 67 35 / 70 30 0 0 0 VIDALIA 69 85 54 73 46 / 40 40 10 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Oct 27, 8:50 PM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 850 PM EDT WED OCT 27 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 850 PM EDT WED OCT 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS EXPECTED TONIGHT ACROSS PARTS OF NORTH AND CENTRAL GEORGIA...MAINLY SOUTH OF A LINE FROM SUMMERVILLE TO BLAIRSVILLE. .SYNOPSIS... A DEEP UPPER LEVEL LOW PRESSURE SYSTEM ROTATING OVER THE GREAT LAKES REGION CONTINUES TO PUMP WARM GULF MOISTURE ACROSS THE SOUTHEASTERN STATES. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY THUNDERSTORM WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH. .DISCUSSION... AN UPPER LEVEL LOW PRESSURE SYSTEM ROTATING OVER THE GREAT LAKES REGION CONTINUES TO PUMP WARM GULF MOISTURE OVER THE SOUTHEASTERN STATES. THIS UPPER LEVEL LOW IS EXPECTED TO CONTINUE MOVING NE INTO CANADA WITH ITS ASSOCIATED SURFACE FRONT MOVING SLOWLY SOUTHWARD THROUGH GEORGIA BY THURSDAY AFTERNOON. WITH MODERATE INSTABILITY AND SHEAR AND A MOIST ENVIRONMENT IN PLACE SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ALONG THE FRONT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED THURSDAY...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Oct 27, 6:50 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 650 PM EDT WED OCT 27 2010 GAZ037-038-049-050-272330- 650 PM EDT WED OCT 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN GREENE... MORGAN...OCONEE AND OGLETHORPE COUNTIES UNTIL 730 PM EDT... AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER APALACHEE...MOVING EAST AT 30 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS GREENE... MORGAN...OCONEE AND OGLETHORPE COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE MADISON...BOSTWICK... APALACHEE...SALEM...GRESHAMVILLE...WRAYSWOOD...ROSE HILL... PENFIELD...STEPHENS...MAXEYS...HUTCHINGS...WOODVILLE...PHILOMATH AND LEXINGTON. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Oct 27, 7:02 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 702 PM EDT WED OCT 27 2010 GAZ039-051-272345- 702 PM EDT WED OCT 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TALIAFERRO AND WILKES COUNTIES UNTIL 745 PM EDT... AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LYNEVILLE...MOVING NORTHEAST AT 30 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TALIAFERRO AND WILKES COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE CARTERS GROVE...LYNEVILLE...ALEXANDER STEPHENS PARK...CRAWFORDVILLE...SANDY CROSS...TYRONE...CELESTE...FICKLIN... LUNDBERG...WASHINGTON...ROCKY CREEK FIRE DEPT....AONIA...DANBURG... METASVILLE AND HOLLIDAY PARK. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Oct 27, 7:11 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EDT WED OCT 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG EATONTON 33.33N 83.39W
10/27/2010 PUTNAM GA PUBLIC
AT LEAST 12 TREES DOWN IN THE TOWN OF EATONTON. POWER IS
OUT. DOWNED TREES ARE BLOCKING SOME ROADS.
&&
KMCMULLESpecial weather statement, Oct 27, 7:52 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 752 PM EDT WED OCT 27 2010 GAZ039-050-051-058>062-067>072-280015- 752 PM EDT WED OCT 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN UPSON...JONES...PIKE...MONROE...LAMAR...MERIWETHER...BUTTS... HANCOCK...PUTNAM...JASPER...WARREN...TALIAFERRO...GREENE AND WILKES COUNTIES UNTIL 815 PM EDT... AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM METASVILLE TO BLOUNT...MOVING EAST AT 35 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS UPSON... JONES...PIKE...MONROE...LAMAR...MERIWETHER...BUTTS...HANCOCK... PUTNAM...JASPER...WARREN...TALIAFERRO...GREENE AND WILKES COUNTIES THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BLOUNT...COLLIER...HIGH FALLS STATE PARK...FORSYTH...LIBERTY HILL...JOHNSTONVILLE...GOGGINS...CHAPPEL MILL...WILLARD...HARMONY... ROCK EAGLE 4-H CENTER...PHOENIX...MCELHENEYS CROSSROADS...MONTICELLO AND FLOVILLA.
Special weather statement, Oct 27, 8:15 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 815 PM EDT WED OCT 27 2010 GAZ039-050-051-058>062-280100- 815 PM EDT WED OCT 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SIZED HAIL AND 40 MPH WINDS IN BUTTS...HANCOCK...PUTNAM...JASPER...WARREN...TALIAFERRO...GREENE AND WILKES COUNTIES UNTIL 900 PM EDT... AT 811 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM ROBINSON TO INDIAN SPRINGS STATE PARK... MOVING EAST AT 30 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS BUTTS... HANCOCK...PUTNAM...JASPER...WARREN...TALIAFERRO...GREENE AND WILKES COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PIEDMONT...JACKSONVILLE...SHOULDERBONE...WARFIELD... ROCKVILLE...OCONEE SPRINGS PARK...HARMONY...ROCK EAGLE 4-H CENTER... MCELHENEYS CROSSROADS...INDIAN SPRINGS STATE PARK...FLOVILLA... VEAZEY...CAREY...UNION POINT AND SILOAM.
Special weather statement, Oct 27, 9:11 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 911 PM EDT WED OCT 27 2010 GAZ067-069-078-079-280200- 911 PM EDT WED OCT 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN HARRIS...TALBOT...UPSON AND MERIWETHER COUNTIES UNTIL 1000 PM EDT... AT 906 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM PINE MOUNTAIN VALLEY TO CATAULA...MOVING EAST AT 30 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS HARRIS... TALBOT...UPSON AND MERIWETHER COUNTIES THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PINE MOUNTAIN VALLEY... CATAULA...HAMILTON...ELLERSLIE...WAVERLY HALL...WAVERLY HALL... SHILOH...BAUGHVILLE...FLINT HILL...OLIVE BRANCH...MANCHESTER... WOODLAND...GENEVA...TALBOTTON AND PLEASANT HILL.
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.